It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-02-2001, 10:16 AM   #1
Junior Member
 
Join Date: Feb 2001
Posts: 16
Ed999 HB User
4 people who have used accutane more than once!!

i have used accutane twice but i am still getting acne, whiteheads and a few pustules and i've got quite a few red marks!! i just wanted to know what other people in my situation are doing and if they are having any success? take accutane 4 the third time? i really don't want to but... if i have to i would. Any advice would be great with regards to treatment, stuff thats worked for post accutane users! i only get acne on my cheeks really but its a real pain!!even the smallest of spots leaves a red mark which stays for ages!! i really don't know what to do!! thanks

 
Old 04-02-2001, 06:28 PM   #2
Newbie
 
Join Date: Mar 2001
Location: Australia
Posts: 2
Aussie Azalea HB User
Re: 4 people who have used accutane more than once!!

You may be getting more red marks because you used Accutane. Some patients experience delayed healing and also problems with scarring (red marks). You should also avoid any kind of ablative laser or dermabrasion following Accutane. Roche (manufacturer) will tell you 6 months will be the time frame following Accutane to avoid these procedures. Even at one year you still have a chance of keloid scarring. You may consider skipping the Accutane this time and follow another skin care plan. Other readers have posted their positive results here, your best luck may come from their advice. There are many health concerns related to the use of Accutane that are not realized by many users until months and sometimes years following treatment. Good luck to you.

 
Sponsors Lightbulb
   
Old 04-02-2001, 06:31 PM   #3
Inactive
 
Join Date: Mar 2001
Location: Salt Lake City, UT USA
Posts: 10
freeatlast HB User
Re: 4 people who have used accutane more than once!!

Ed999 - I've been on accutane 3 times and it was 3 times too many. Sure, it cleared me up while I was on it and for a few months after, but I think my skin is more sensitive and itchy now than ever. I also think it takes longer to heal. I've also had a few other negative side-effects. My advice would be to try another method of treatment first.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2), MSNik (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 11:03 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!